Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The $\theta $-bump theorem for product fractional integrals

Tom 253 / 2020

Eric Sawyer, Zipeng Wang Studia Mathematica 253 (2020), 109-127 MSC: Primary 42B35. DOI: 10.4064/sm180815-16-3 Opublikowany online: 13 December 2019

Streszczenie

We extend the one-parameter $\theta $-bump theorem for fractional integrals of Sawyer and Wheeden to the setting of two parameters, as well as improving the multiparameter result of Tanaka and Yabuta for doubling weights to classical reverse doubling weights.

Autorzy

  • Eric SawyerDepartment of Mathematics & Statistics
    McMaster University
    Hamilton, ON, Canada L8S 4K1
    e-mail
  • Zipeng WangDepartment of Mathematics & Statistics
    McMaster University
    Hamilton, ON, Canada L8S 4K1
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek